# SDR ASOA05440

- Difficulty date: May 15, 2005
- Submitted: June 15, 2005
- Operation: Air carrier
- Aircraft: N701EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10020
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Pax Door Handle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT - 4832 - DURING A GROUND INSPECTION IN SLC, THE EMERGENCY EXIT PLACARD ON THE PASSENGER DOOR HANDLE WAS FOUND NOT TO ILLUMINATE.  MAINTENANCE REMOVED AND REPLACED THE EMERGENCY EXIT BETA LIGHT ON THE PASSENGER DOOR HANDLE.  OPS CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
